# SDR ASOA2014062310712

- Difficulty date: June 17, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 24,160 hours, 23,075 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT WIRE CONNECTOR BROKEN AT SEAT 1 A/B PCU.  INSTALLED CONNECTOR FOR EMERGENCY EXIT LIGHT AT SEAT 1A/B PCU IAW ESPM 20-17-31.  OPS CHECKED GOOD IAW AMM 33-51-00.
